Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 177
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2021  |  Volume : 35  |  Issue : 2  |  Page : 103-105

A case report of urticaria as a rare side effect of favipiravir in a patient with COVID-19


1 Department of Respiratory Medicine, Max Shalimar Bagh, Delhi, India
2 Department of Respiratory Medicine, University College of Medical Sciences, GTB Hospital, Delhi, India

Correspondence Address:
Dr. Ankita Gupta
C-40, East Krishna Nagar, Delhi - 110 051
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijaai.ijaai_5_21

Rights and Permissions

COVID-19 pandemic has been caused by severe acute respiratory syndrome coronavirus 2 which has caused worldwide health concerns. A 48-year-old female suffering from COVID-19 was started on favipiravir (FPV) along with other drugs. Within 12 h of initiation of FPV, the patient developed urticaria all over the body. She was given stat dose of injection dexamethasone and injection avil. Symptoms resolved within 3 days. Urticaria is a rare side effect of FPV but requires vigilant monitoring in the treatment of COVID-19 patients.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed480    
    Printed34    
    Emailed0    
    PDF Downloaded38    
    Comments [Add]    

Recommend this journal